Davor Dragicevic
Davor Dragicevic
Department of Mathematics, University of Rijeka
Potvrđena adresa e-pošte na math.uniri.hr
NaslovCitiranoGodina
Nonuniform hyperbolicity and admissibility
L Barreira, C Valls, D Dragičevič
Advanced nonlinear studies 14 (3), 791-811, 2014
172014
Strong and weak (Lp, Lq)-admissibility
L Barreira, D Dragičević, C Valls
Bulletin des sciences mathématiques 138 (6), 721-741, 2014
162014
Characterization of hyperbolicity and generalized shadowing lemma
D Dragičević, S Slijepčević
Dynamical Systems 26 (4), 483-502, 2011
132011
Hölder continuity of Oseledets splittings for semi-invertible operator cocycles
D Dragičević, G Froyland
Ergodic Theory and Dynamical Systems 38 (3), 961-981, 2018
122018
A spectral approach for quenched limit theorems for random expanding dynamical systems
D Dragičević, G Froyland, C Gonzalez-Tokman, S Vaienti
Communications in Mathematical Physics, 1-67, 2018
122018
Admissibility on the half line for evolution families
L Barreira, D Dragičević, C Valls
Journal d'Analyse Mathématique 132 (1), 157-176, 2017
122017
Almost sure invariance principle for random piecewise expanding maps
D Dragicevic, G Froyland, C González-Tokman, S Vaienti
arXiv preprint arXiv:1611.04003, 2016
102016
From one-sided dichotomies to two-sided dichotomies
L Barreira, D Dragičević, C Valls
Discrete and continuous dynamical systems 35 (7), 2817-2844, 2015
102015
Exponential dichotomies with respect to a sequence of norms and admissibility
L Barreira, D Dragičević, C Valls
International journal of mathematics 25 (03), 1450024, 2014
92014
Mathematical analysis--nonuniform hyperbolicity and one-sided admissibility
L Barreira, D Dragicevic, C Valls
Rendiconti Lincei-Matematica e Applicazioni 27 (2), 235-248, 2016
82016
Lyapunov functions and cone families
L Barreira, D Dragičević, C Valls
Journal of statistical physics 148 (1), 137-163, 2012
82012
Lyapunov functions for strong exponential dichotomies
L Barreira, D Dragičević, C Valls
Journal of Mathematical Analysis and Applications 399 (1), 116-132, 2013
72013
Nonuniform spectrum on Banach spaces
L Barreira, D Dragičević, C Valls
Advances in Mathematics 321, 547-591, 2017
62017
Admissibility in the strong and weak senses
L Barreira, C Valls
Preprint IST, 2017
62017
Characterization of nonuniform exponential trichotomies for flows
L Barreira, D Dragičević, C Valls
Journal of mathematical analysis and applications 434 (1), 376-400, 2016
62016
Characterization of strong exponential dichotomies
L Barreira, D Dragičević, C Valls
Bulletin of the Brazilian Mathematical Society, New Series 46 (1), 81-103, 2015
62015
Lyapunov functions for strong exponential contractions
L Barreira, D Dragičević, C Valls
Journal of Differential Equations 255 (3), 449-468, 2013
62013
Tempered exponential dichotomies and Lyapunov exponents for perturbations
L Barreira, D Dragičević, C Valls
Communications in Contemporary Mathematics 18 (05), 1550058, 2016
52016
On a question by Markus Seidel
D Dragičević, G Preto, PA Santos, M Szamotulski
Operator theory, operator algebras and applications, 159-172, 2014
52014
Tempered exponential dichotomies: admissibility and stability under perturbations
L Barreira, D Dragičević, C Valls
Dynamical Systems 31 (4), 525-545, 2016
42016
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20